MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97715
Medical Device Problem Codes Failure to Deliver Energy (1211); High impedance (1291); Energy Output Problem (1431); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Caller told by pt that pt seeing settings not available on their controller starting on may 4.Caller saw pt may 5 to do reprogramming.Pt did have high impedence's on one electrode (which one is unknown by caller) but this wasn't being used in programming.Pt using dtm style of programming but was feeling stimulation yesterday during reprogramming session.Caller made some changes to pt's settings including lowering pulse width to a much lower level.Per caller, pt using about 4ma for intensity.The pt has only been using group b so unknown if getting out of regulation (oor) on other groups.Caller is going to try to see pt tomorrow again.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The rep reported the patient was reprogrammed successfully, and no other information is currently available.On 2025-may-15 the rep reported the patient continues to see settings not available message.Rep programmed around the electrode that was yellow, otherwise all impedances are green.Patient does not feel stimulation until it is up around 9.0.Patient claims they get relief even when it¿s lower but is not satisfied that they can¿t turn it up if patient wants to.Rep ran impedance check and changed pulse width and hz.The patient was able to get therapy until turning it up.The issue is not resolved and the cause unknown, and no surgical intervention was performed or planned at this time.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21976820
Report Number3004209178-2025-07892
Device Sequence Number17960104
Product Code LGW
UDI-Device Identifier00763000849047
UDI-Public00763000849047
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model Number97715
Device Catalogue Number97715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/16/2025
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown